Ask an expert
Question

30 Nov 2005

Miscarriage & morning after pill - URGENT PLS HELP!!!!
I had a missed miscarriage at 10 weeks during the first week of November. My boyfriend and I have since been using a condom (as I am waiting for my period before resuming to take the pill) except after a night of serious partying... I then took the morning after pill, a week ago yesterday (29/11) and am still waiting for my period. As I am aware that your period comes after one week of taking the pill. Could I be pregnant again and so soon? Could my period just be delayed because of the miscarriage? Thanks so much for your help...
Answer 524 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Your period may be delayed because of the miscarriage and the emergency pill can also delay periods.

Samantha, periods can be delayed by the morning after pill, but you should also exclude pregnancy.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.